# SDR FX7A200600007

- Difficulty date: August 25, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N905TA
- Make and model: Doug DC-9-82
- Aircraft serial: 49905
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Misrigged
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMB WHEN THE CREW NOTICED A PROBLEM ON THE RATE OF CLIMB PRESSURIZATION INDICATOR, THE CREW COULD NOT CONTROL THE PRESSURIZATION, RETURNED TO BASE.  PERFORMED RIGGING OF THE AFT SERVICE DOOR IAW MD-80MM 52-42-00 OPS CHECKED GOOD, AIRCRAFT ACCOMPLISHED THE PRESSURIZATION CHECK IAW MD-80 MM 21-32-00, NO MTX DISCREPANCY.
